Some Problems On Consecutive Prime Numbers

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)91-95
Number of pages5
JournalMathematika
Volume19
Issue number1
DOIs
Publication statusPublished - 1972

Fingerprint

Prime number
Consecutive

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some Problems On Consecutive Prime Numbers. / Erdős, P.

In: Mathematika, Vol. 19, No. 1, 1972, p. 91-95.

Research output: Contribution to journalArticle

Erdős, P. / Some Problems On Consecutive Prime Numbers. In: Mathematika. 1972 ; Vol. 19, No. 1. pp. 91-95.
@article{2415d9c21e2f4ed1829355c860170f95,
title = "Some Problems On Consecutive Prime Numbers",
author = "P. Erdős",
year = "1972",
doi = "10.1112/S002557930000499X",
language = "English",
volume = "19",
pages = "91--95",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "1",

}

TY - JOUR

T1 - Some Problems On Consecutive Prime Numbers

AU - Erdős, P.

PY - 1972

Y1 - 1972

UR - http://www.scopus.com/inward/record.url?scp=26644469897&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26644469897&partnerID=8YFLogxK

U2 - 10.1112/S002557930000499X

DO - 10.1112/S002557930000499X

M3 - Article

AN - SCOPUS:26644469897

VL - 19

SP - 91

EP - 95

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 1

ER -